# SDR UPS02438119

- Difficulty date: May 6, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT INOP RT SIDE OF MAIN DECK AFT OF LADDER.  FOUND MISSING LIGHT ASSY.  INSTALLED LIGHT B747 MM 33-51-00, OPS CHECK GOOD.
